| Catalog Number |
MP9220-C |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxguard multi-fuse extension set with needleless connector was cracked.The following information was provided by the initial reporter: at approximately 0800, the rn attempted to draw from the patient¿s central venous catheter (cvc).After clamping the cvc, the rn proceeded to disconnect (twist off) the trifurcate that was attached to the patient¿s tpn, lipid infusion, and heparin drip.During this process, the rn felt the trifurcate crack at the point of attachment.To disconnect it from the cvc, a clamp was used.The rn then notified the charge nurse and obtained a new trifurcate to reattach, ensuring continuation of the patient¿s pn and heparin infusion.Was patient or end-user injured: unk.When was incident noticed: during use.Was incident discovered during direct patient care: y.Was any medical treatment required: unk.Was there any leakage? yes there was medication/sodium chloride on my bed sheet.This is not a new issue - it has been going on and off for at least a year.
Additional Manufacturer Narrative
One photo was taken by the customer that shows the maxplus but does not show any crack.Due to the picture not having enough information and no sample being returned an investigation is unable to be performed.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.